# SDR ASOA201200692

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 27,484 hours, 24,147 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621.00 PRESSURE BULKHEAD ATTACHMENT ANGLE AT STR 11L ON AFT FACE CRACKED.  REMOVED CRACKED ATTACH ANGLE, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE ATTACH ANGLE IAW SRM 51-42-21.
